MAUDE Adverse Event Report: NINGBO UNICO PRODUCTS CO., LTD HANDY SOLUTIONS NECK AND SHOULDERS HEATING PAD; PAD, HEATING, POWERED

NINGBO UNICO PRODUCTS CO., LTD HANDY SOLUTIONS NECK AND SHOULDERS HEATING PAD; PAD, HEATING, POWERED
Model Number 25607
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Scar Tissue (2060); Unspecified Tissue Injury (4559)
Type of Reportable Event Other
Additional Manufacturer Narrative
Received mw5187281 via email.
 
Event or Problem Description
Burn areas around right-side shoulder and neck.Also, right leg where prior surgery area where pins are due to coldness; skin water, open wound and then became a scar: pillow using burn mark and also the pad itself burned; still have it.Last used between 6 weeks -2 months ago.

Brand Name
HANDY SOLUTIONS NECK AND SHOULDERS HEATING PAD
Common Device Name
PAD, HEATING, POWERED
Manufacturer (Section D)
NINGBO UNICO PRODUCTS CO., LTD
floor.3th, building 5
no. 5 hongda road, jiangbei
ningbo, zhejiang 31503 3
CH  315033
MDR Report Key25249709
Report Number1000065475-2026-00015
Device Sequence Number9489874
Product Code IRT
UDI-Device Identifier00024291256076
UDI-Public00024291256076
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/21/2026
Report Date (Section F) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number25607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/15/2026
Event Location Home
Date Report to Manufacturer05/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight86 KG
Date Report Sent to FDA05/21/2026